# SDR AALA202401045295

- Difficulty date: January 1, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 8,161 hours, 2,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LAMP SEAT 36C INOPERATIVE. RELAMPED NO HELP. CONNNECTOR RECONNECTED AND RESECURED UNDER SEAT 36C.
